# SDR DALA2020012400580

- Difficulty date: January 21, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 86,031 hours, 38,356 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: False Indication
- Location: L3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 679, L/P 6489344) DOOR 3L SLIDE LIGHT IS ILLUMINATED W DOOR UNARMED. CORRECTIVE ACTION: REPLACED FWD PROX SENSOR S10224 PER B757 AMM 25-66-11.
